Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2019, Article ID 8317029, 8 pages
https://doi.org/10.1155/2019/8317029
Research Article

On a Parametric Mulholland-Type Inequality and Applications

1Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 510303, China
2School of Mechanical Science and Electrical Engineering, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China
3School of Computer Science and Information Security, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China

Correspondence should be addressed to Yanru Zhong; moc.361@63299377581

Received 29 March 2019; Accepted 9 May 2019; Published 20 May 2019

Academic Editor: Wing-Sum Cheung

Copyright © 2019 Bicheng Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, by the use of the weight functions, and the idea of introducing parameters, a discrete Mulholland-type inequality with the general homogeneous kernel and the equivalent form are given. The equivalent statements of the best possible constant factor related to a few parameters are provided. As applications, the operator expressions and a few particular examples are considered.

1. Introduction

Assuming that , we have the following discrete Hilbert’s inequality with the best possible constant factor (cf. [1], Theorem 315):We still have the following Mulholland’s inequality with the same best possible constant (cf. [1], Theorem 343): If and , then we have the following Hilbert’s integral inequality:with the best possible constant factor (cf. [1], Theorem 316).

Inequalities (1), (2), and (3) and their extensions with the conjugate exponents and independent parameters are important in analysis and its applications (cf. [213]).

The following half-discrete Hilbert-type inequality was provided (cf. [1], Theorem 351). If is decreasing, , thenSome new extensions of (4) were provided by [1419].

In 2016, by the use of the technique of real analysis, Hong [20] considered some equivalent statements of the extensions of (1) with the best possible constant factor related to a few parameters. The other similar works about the extensions of (3) were provided by [2125].

In this paper, according to the way given by [20], by the use of the weight functions and the idea of introducing parameters, a discrete Mulholland-type inequality with the general homogeneous kernel and the equivalent form are given, which is an extension of (2). The equivalent statements of the best possible constant factor related to a few parameters are provided. As applications, the operator expressions and a few particular examples are considered.

2. Some Lemmas

In what follows, we suppose that ,   is a positive homogeneous function of degree, satisfying, for any ,Also, is decreasing with respect to (or , ), such that, for ,We still assume that , satisfying

Definition 1. Define the following weight functions:

Lemma 2. We have the following inequalities:

Proof. For , it is evident that is a strictly decreasing function with respect to . By the decreasing property, setting , it follows thatHence, we have (10). For , it is evident that is a strictly decreasing function with respect to . By the decreasing property, setting , we find thatHence, we have (11).

Lemma 3. We have the following inequality:

Proof. By Hölder’s inequality with weight (cf. [26]), we obtainThen by (10) and (11), we have (14).

Remark 4. By (14), for , we findand the following inequality:In particular, for , we haveFor , , , (18) reduces to (2). Hence, (17) is an extension of (18) and (2).

Lemma 5. The constant factor in (17) is the best possible.

Proof. For any , we setIf there exists a constant , such that (17) is valid when replacing by , then, in particular, we haveWe obtainBy the decreasing property and Fubini theorem (cf. [27]), we findThen we haveFor , by Fatou lemma (cf. [27]), we findHence, is the best possible constant factor of (17).

Remark 6. Setting , , we findand by Hölder’s inequality (cf. [26]), we have We can rewrite (14) as follows:

Lemma 7. If the constant factor in (14) is the best possible, then .

Proof. If the constant factor in (14) is the best possible, then, by (27) and (17), the unique best possible constant factor must be , namely,We observe that (26) keeps the form of equality if and only if there exist constantsand, such that they are not all zero and (cf. [26])Assuming that (otherwise, ), it follows that in , and then , namely, .

3. Main Results

Theorem 8. Inequality (14) is equivalent to If the constant factor in (14) is the best possible, then so is the constant factor in (30).

Proof. Suppose that (30) is valid. By Hölder’s inequality (cf. [26]), we find Then by (30), we obtain (14).
On the other hand, assuming that (14) is valid, we setIf , then (30) is naturally valid; if , then it is impossible to make (30) valid, namely, . Suppose that . By (14), it follows thatnamely, (30) follows, which is equivalent to (14).
If the constant factor in (14) is the best possible, then so is constant factor in (30). Otherwise, by (31), we would reach a contradiction that the constant factor in (14) is not the best possible.

Theorem 9. The statements (i), (ii), (iii), and (iv) are equivalent as follows:(i) is independent of (ii) is expressible as a single integral(iii) is the best possible constant factor of (14)(iv)

If the statement (iv) follows, namely, , then we have (17) and the following equivalent inequality with the best possible constant factor :

Proof. (i)=>(ii). Since is independent of , we findnamely, is expressible as a single integral(ii)=>(iv). In (26), if is expressible as a single integral , then (26) keeps the form of equality, which follows that .
(iv)=>(i). If , then , which is independent of . Hence, we have (i)(ii)(iv).
(iii)=>(iv). By Lemma 7, we have .
(iv)=>(iii). By Lemma 5, for , is the best possible constant factor of (14). Therefore, we have (iii) (iv).
Hence, the statements (i), (ii), (iii), and (iv) are equivalent.

Remark 10. (i) For in (17) and (34), we have the following equivalent inequalities with the best possible constant factor :(ii) For, , in (17) and (34), we have the following equivalent inequalities with the best possible constant factor :(iii) For , both (37) and (39) reduce toand both (38) and (40) reduce to the equivalent form of (41) as follows:

4. Operator Expressions and Some Particular Cases

We set functionswhere Define the following real normed spaces:

Assuming that , settingwe can rewrite (30) as follows:namely, .

Definition 11. Define a Mulholland-type operator as follows: for any , there exists a unique representation . Define the formal inner product of and and the norm of as follows:By Theorems 8 and 9, we have the following.

Theorem 12. If , then we have the following equivalent inequalities:Moreover, if and only if the constant factor in (49) and (50) is the best possible, namely,

Example 13. We set . Then we find . For , is a positive homogeneous function of degree , such that is decreasing with respect to, and for ,In view of Theorem 12, it follows that if and only if

Example 14. We set . Then we find . For , is a positive homogeneous function of degree , such that is decreasing with respect to (cf. [2], Example 2.2.1), and for ,In view of Theorem 12, it follows that if and only if

Example 15. We set . Then we find For , is a positive homogeneous function of degree , such that is decreasing with respect to , and for , by Example 1 of [28], it follows thatIn view of Theorem 12, it follows that if and only if In particular, for , we have andIf , then we have , , and

5. Conclusions

In this paper, by the use of the weight functions and the idea of introducing parameters, a discrete Mulholland-type inequality with the general homogeneous kernel and the equivalent form are given in Lemma 3 and Theorem 8. The equivalent statements of the best possible constant factor related to a few parameters are considered in Theorem 9. As applications, the operator expressions and some particular examples are given in Theorem 12 and Examples 1315. The lemmas and theorems provide an extensive account of this type of inequalities.

Data Availability

The study belongs to pure theory research. There are not any sharing data.

Conflicts of Interest

The authors declare that they have no competing interests.

Acknowledgments

This work is supported by the National Natural Science Foundation (Nos. 61562016 and 51765012) and Science and Technology Planning Project Item of Guangzhou City (No. 201707010229). We are grateful for this help.

References

  1. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, 1934. View at MathSciNet
  2. B. C. Yang, The Norm of Operator and Hilbert-Type Inequalities, Science Press, Beijing, China, 2009.
  3. B. C. Yang, Hilbert-Type Integral Inequalities, Bentham Science Publishers, The United Arab Emirates, 2009. View at Publisher · View at Google Scholar
  4. M. Krnić and J. Pečarić, “General hilbert's and hardy's inequalities,” Mathematical Inequalities & Applications, vol. 8, no. 1, pp. 29–51, 2005. View at Google Scholar · View at Scopus
  5. I. Perić and P. Vuković, “Multiple Hilbert's type inequalities with a homogeneous kernel,” Banach Journal of Mathematical Analysis, vol. 5, no. 2, pp. 33–43, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Q. L. Huang, “A new extension of Hardy-Hilbert-type inequality,” Journal of Inequalities and Applications, vol. 2015, article 397, 12 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. He and Q. Wang, “A multiple Hilbert-type discrete inequality with a new kernel and best possible constant factor,” Journal of Mathematical Analysis and Applications, vol. 431, no. 2, pp. 889–902, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. S. Xu, “Hardy-Hilbert's inequalities with two parameters,” Advances in Mathematics, vol. 36, no. 2, pp. 63–76, 2007. View at Google Scholar · View at MathSciNet
  9. Z. T. Xie, Z. Zeng, and Y. F. Sun, “A new Hilbert-type inequality with the homogeneous kernel of degree -2,” Advances and Applications in Mathematical Sciences, vol. 12, no. 7, pp. 391–401, 2013. View at Google Scholar · View at MathSciNet
  10. Z. Zhen, R. R. K. Gandhi, and Z. T. Xie, “A new Hilbert-type inequality with the homogeneous kernel of degree -2 and with the integral,” Bulletin of Mathematical Sciences and Applications, vol. 3, no. 1, pp. 11–20, 2014. View at Google Scholar
  11. D. M. Xin, “A Hilbert-type integral inequality with the homogeneous kernel of zero degree,” Mathematical Theory and Applications, vol. 30, no. 2, pp. 70–74, 2010. View at Google Scholar · View at MathSciNet
  12. L. E. Azar, “The connection between Hilbert and HARdy inequalities,” Journal of Inequalities and Applications, vol. 2013, article 452, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. Adiyasuren, T. Batbold, and M. Krnić, “Hilbert-type inequalities involving differential operators, the best constants, and applications,” Mathematical Inequalities & Applications, vol. 18, no. 1, pp. 111–124, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. T. Rassias and B. Yang, “On half-discrete Hilbert's inequality,” Applied Mathematics and Computation, vol. 220, pp. 75–93, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. B. Yang and M. Krnić, “A half-discrete Hilbert-type inequality with a general homogeneous kernel of degree 0,” Journal of Mathematical Inequalities, vol. 6, no. 3, pp. 401–417, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. T. Rassias and B. Yang, “A multidimensional half-discrete Hilbert-type inequality and the Riemann zeta function,” Applied Mathematics and Computation, vol. 225, pp. 263–277, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. T. H. Rassias and B. C. Yang, “On a multidimensional half-discrete Hilbert - type inequality related to the hyperbolic cotangent function,” Applied Mathematics and Computation, vol. 242, pp. 800–813, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Z. Huang and B. Yang, “On a half-discrete Hilbert-type inequality similar to Mulholland's inequality,” Journal of Inequalities and Applications, vol. 2013, article 290, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. C. Yang and L. Debnath, Half-Discrete Hilbert-Type Inequalities, World Scientific Publishing, Singapore, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y. Hong and Y. Wen, “A necessary and sufficient condition of that Hilbert type series inequality with homogeneous kernel has the best constant factor,” Annals Mathematica, vol. 37A, no. 3, pp. 329–336, 2016. View at Google Scholar
  21. Y. Hong, “On the structure character of Hilbert's type integral inequality with homogeneous kernel and applications,” Journal of Jilin University (Science Edition), vol. 55, no. 2, pp. 189–194, 2017. View at Google Scholar
  22. Y. Hong, Q. Huang, B. Yang, and J. Liao, “The necessary and sufficient conditions for the existence of a kind of Hilbert-type multiple integral inequality with the non-homogeneous kernel and its applications,” Journal of Inequalities and Applications, vol. 2017, article 316, 12 pages, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  23. D. Xin, B. Yang, and A. Wang, “Equivalent property of a Hilbert-type integral inequality related to the beta function in the whole plane,” Journal of Function Spaces, vol. 2018, Article ID 2691816, 8 pages, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. Hong, B. He, and B. C. Yang, “Necessary and sufficient conditions for the validity of Hilbert type integral inequalities with a class of quasi-homogeneous kernels and its application in operator theory,” Journal of Mathematical Inequalities, vol. 12, no. 3, pp. 777–788, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Z. X. Huang and B. C. Yang, “Equivalent property of a half-discrete Hilbert's inequality with parameters,” Journal of Inequalities and Applications, vol. 2018, article 333, 11 pages, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  26. J. C. Kuang, Applied Inequalities, Shangdong Science and Technology Press, Jinan, China, 2004.
  27. J. C. Kuang, Real Analysis and Functional Analysis (Continuation), vol. 2, Higher Education Press, Beijing, China, 2015.
  28. B. Yang, “On a more accurate multidimensional Hilbert-type inequality with parameters,” Mathematical Inequalities & Applications, vol. 18, no. 2, pp. 429–441, 2015. View at Publisher · View at Google Scholar · View at MathSciNet